# SDR COMA9860220

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- System (JASC): 5240 · Service Doors
- Part: Latch
- Part number: H50002064115
- Condition: Broken
- Location: Oxy Service Dr
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOUD UNUSUAL NOISE IN COCKPIT.  STALL FAIL/MESSAGE ON EICAS.  REPLACED BROKEN LATCH ON OXYGEN SERVICE DOOR.
